# SDR DALA2022010800153

- Difficulty date: January 4, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FOUND CTR TANK UPPER SKIN CORROSION AT STA889. RBL88. CORRECTIVE ACTION: CORROSION REMOVED AND ACCOMPLISHED AS PER PRI 596167-14. (2074574)
